# SDR FDEA200906202192

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 654N0243157
- Condition: Dislodged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E FLAP, MAIN FLAP FAIRING PIN SUPPORT BRACKET AT MF STA 235   DISLODGED.  REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 97. CIC APPLICATION CARRIED OUT AS PER DWG B57-51-001.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100.
